# SDR LR7A2020100502434

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Bs 487-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT MAIN WHEEL WELL MANIFOLD CRACKED.  MANIFOLD AT FS 487, FS 507, FS 567 AND FS 607 ATTACH SKIN FS 477 TO FS 617 & STIFFENER FS 597 TO FS 617, WL 150 REPLACED.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2894.
